[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.87.121.0. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Vignette
October 2007

Paraneoplastic Raynaud Phenomenon With Digital Necrosis Associated With Hyperhomocysteinemia and Antiphospholipid Antibodies

Arch Dermatol. 2007;143(10):1331-1344. doi:10.1001/archderm.143.10.1342

A 61-year-old man had infiltrative squamous cell carcinoma of the penis and widespread metastasis to the lymph nodes diagnosed 2 months before he was seen in our department (Figure 1). He had been treated with fluorouracil and cisplatin.

When he came to our attention, he also had a 3-month history of Raynaud phenomenon. In the last month, this condition had become associated with necrotic lesions on the fingertips of the second and third fingers of the right hand (Figure 2A). Similar but smaller lesions were also present on the fingertip of the second finger of the left hand and on the fourth toe of the left foot (Figure 2B). The patient had no family or personal history of Raynaud phenomenon or vascular or connective tissue diseases.

First Page Preview View Large
First page PDF preview
First page PDF preview
×